# SDR FDEA201403270588

- Difficulty date: March 27, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 71,766 hours, 15,364 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP, INBD FWD HINGE SIDE LOAD FITTING FACE CORRODED.  REWORKED AND REPAIRED IAW CMM 57-44-08 REVISION 78 AND EA 1-5750-T0306870B PART.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 120.
